Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marie2004

On Roaccutane 6 weeks period /spotting

Recommended Posts

I have been on Roaccutane for 10 weeks now. Starting dose 40mg per day, 20 morning 20 evening. All usual side effects dryness, skin and lips, some joint pain and mild nose bleeds, couple of times only.

My period started as normal, (I am 14 so not very consistent flow or length, sometimes 4/5 days sometimes up to a week).

But then this period just keeps on going!!!!

Not a heavy flow, light almost pale blood for some days and then brown and then hardly any, but still there, 2-3 days nothing and then starts again!?!?! 

I have no pain or cramps and never soak through the pad. 

When I told my dermatologist he said to come off the medication and do some tests and see a gynaecologist. 

I’m currently off the medication for 4 days and am waiting for remaining blood tests to arrive, my ultrasound was good, but as I was in the middle of purge when I came off the meds I worry I will get horrible cysts ( already there)that would not heal without the help of the Roaccutane and will scare me terribly.

Has anyone else experienced such long menstrual cycle on Roaccutane? 

 I am terrified I will have to stop and all was for nothing 

 

 

 

 

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×